# SDR REXA2018102601003

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,777 hours, 25,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Dirty
- Location: Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT UNABLE TO OPEN DOOR. HANDLE DIFFICULT TO MOVE DOWN. PLUNGER & ROLLER STICKING CLEANED PLUNGER SPRINGS & ROLLER IAW AMM 52-11-00, OPS CHECK GOOD.
